# SDR DALA2023050203419

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,557 hours, 28,328 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 AD - AA "01 DISBONDED AREA OF 3.0IN LENGTH AND 2.75IN WIDTH AT OSS 438.1 APPROX WAS FOUND ON SALT #8 UPPER SKIN IN REFERENCE TO JOB 110-0001 / CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00023: UPPER SKIN ON SALT #8 WAS REPAIRED PER B757-200 S.R.M. (2744194)
